# SDR CALA0100856

- Difficulty date: September 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: By Rudder Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK IN UPPER WEB IN TAIL COMPARTMENT ON L/H SIDE BY RUDDER SECTOR. THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-01, PAGE 9.
